# SDR DXTA2023091194860

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605810
- Aircraft time: 13,229 hours, 10,123 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR CONTROL/TRIM: DURING FLIGHT THE ELEVATOR TRIM KEPT TRYING TO TRIM NOSE DOWN BUT KEPT SPRINGING BACK, SEE VIDEO.   WITH AP DISCONNECTED I TRIED TO MANUALLY TRIM BUT TRIM WAS FROZEN IN PLACE. //SIGNOFF// PERFORMED SUCCESSFUL OPS CHECK OF ELEVATOR TRIM TAB SYSTEM. REF CESSNA 560XLS AMM 27- 32-(13. DETERMINED THE B.£VATOR TRIM ACTUATORS WERE IN NEED OF GREASE. APPLLED MOLYICOTE 33 GREASE (PN: 5565450-28) TO B0111 ACTUATORS.. OPS CHECK GOOD. REF CESSNA 560XLS AMM 12-20-27.
